Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I have been having trouble with the nexplanon implant (mood swings, two periods a month, weight gain, so lethargic etc) my doctor has prescribed me the pill (desogestral) to take to try and get the implant to calm down and sort itself out. I have only taken the pill for two days and I just feel horrendous. My second period of the month is stopping but I just feel generally unwell, stomach aches, more lethargic. Is this normal with taking two contraceptions at once. I have two months worth to take of the pill, if I'm going to be like this for two months then I'm getting the implant out.
Just wondered if anyone had the same situation and how they handled it
The implant doesn't suit everyone and it sounds like it isn't suiting you. The first one I had gave me an allergic reaction and I could have scratched my arm to pieces. But I was prescribed antihistamines for a week and they did the trick. No more problems at all. You don't say how long you have had the implant. Is it still quite new?
I had mine for 2 years. My periods were fine but i also had weight gain and mood swings. The mood swings were the worst, the kind were you feel irrational about everything. It was much better once i had it removed.
I think if it doesn't suit you then probably best to have it removed if you're not happy - plus i never see the sense in having to have 2 contraceptives because one isn't suiting.
I spoke to my doctor yesterday about the Copper Coil and asked if many had problems. She told me she takes out more implants than she does copper coils. Interesting.
I used to be on microgynon and I never had any problems other than I didn't know about it not working on antibiotics, though I can't complain about that as now I have my lovely little girl. Going to get it out , I don't really want to do the whole two months of the pill as I feel that is way too many hormones going into me.
I forgot to mention. My doctor told me the reason I was having two periods a month was because the implant wasnt releasing enough hormones to stop it. Then I said to him "so the implant isn't working properly?" And he went silent and couldn't give me an answer and just stumbled on his words
And I am so depressed about my weight because I can't shift the baby weight so fingers crossed when it comes out I will start to lose the weight because I walk and exercise every day and eat healthily but it just won't shift. Stupid implant